# SDR AALA201512169010

- Difficulty date: December 2, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17085492403
- Condition: Corroded
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUT OUT LOWER FWD CORNER SEAL REST, BETWEEN FRAME 77 & 78 AT STRINGER 26R.  REPLACED SEAL REST IAW SRM 51-40-02 & AARP 53-00-00-03 REPAIR 3.
